| Model Number |
15 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/30/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio replaced the device's power pcb and oem pcb assemblies.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that they were testing this device and it was continuously rebooting itself during the self test process.As a result, defibrillation therapy may have been delayed or unavailable, if it was needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Physio-control determined that the root cause of the reported issue was due to the power pcb assembly.A further root cause could not be determined.
Event or Problem Description